# SDR 08152005B

- Difficulty date: August 10, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 19,963 hours, 30,895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Separated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

OUTER WINDOW PANE FELL OUT.  INSTALLED NEW WINDOW.
